# SDR 95ZZZZ138

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38015
- Make and model: Beech 1900C
- Aircraft serial: UC14
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11891002537
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLIED WITH AD 92-06-09 A CRACK WAS FOUND IN AREA A OF THE LT TRUSS (RT SIDE).  TRUSS WAS REPLACED WITH A NEW 'D' STYLE TRUSS, PN 129-910032-79.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
